Soft (1,2)*-Omega Separation Axioms and Weak Soft (1,2)*-Omega Separation Axioms in Soft Bitopological Spaces

Main Article Content

Sabiha I. Mahmood Asaad Adel Abdul-Hady

Abstract

In the present paper we introduce and study new classes of soft separation axioms in soft bitopological spaces, namely, soft (1,2)*-omega separation axioms and weak soft (1,2)*-omega separation axioms by using the concept of soft (1,2)*-omega open sets. The equivalent definitions and basic properties of these types of soft separation axioms also have been studied.

Article Details

How to Cite
I. MAHMOOD, Sabiha; ADEL ABDUL-HADY, Asaad. Soft (1,2)*-Omega Separation Axioms and Weak Soft (1,2)*-Omega Separation Axioms in Soft Bitopological Spaces. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 31, n. 2, p. 137-150, sep. 2018. ISSN 2521-3407. Available at: <http://jihcoed.com/ihj/index.php/j/article/view/1953>. Date accessed: 14 dec. 2018. doi: http://dx.doi.org/10.30526/31.2.1953.
Section
mathematics